# SDR SWIA202266418

- Difficulty date: September 2, 2022
- Submitted: September 8, 2022
- Operation: Air carrier
- Aircraft: N926EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7843
- Aircraft time: 36,317 hours, 36,302 cycles
- System (JASC): 3600 · Pneumatic System
- Part: None
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L 14TH DUCT WARNING INFLIGHT. QRH PROCEDURE DID NOT EXTINGUISH.   (FLIGHT #4157 FILED CLOSED)   THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 25424973 WITH THE FOLLOWING CORRECTIVE ACTION: "VISUALLY INSPECTED LH 14TH STAGE DUCTING WHILE 14TH STAGE BLEED AIR SYSTEM WAS BEING OPERATED. FOUND THE LH 14TH STAGE DUCTING LEAKING AT THE COUPLING FOR THE LH WING ANTI ICE CONTROL AND INDICATION CHECK VALVE. ROMOVED AND REPLACED THE LH WING ANTI ICE CONTROL AND INDICATION CHECK VALVE IN REFERENCE TO AMM 30-12-01.  THE INSULATION BOOT WAS ALSO REPLACED DURING THE REMOVAL OF THE CHECK VALVE. OPS CHECK GOOD, LEAK CHECK GOOD. VISUALLY INSPECTED PHYSICAL CONDITION OF THE LH PYLON AND LH 14TH STAGE BLEED AIR DUCT SENSING ELEMENTS, NO DEFECTS NOTED. FURTHER TROUBLESHOT IN REFERENCE TO WM 36-21-00, CHECKED CONTINUITY AND RESISTANCE TO GROUND FOR LOOPS A AND B OF THE LH 14TH STAGE MANIFOLD. NO DEFECTS NOTED. ALSO CHECKED CONTINUITY AND RESISTANCE TO GROUND OF THE LH PYLON LOOP, NO DEFECTS NOTED. LH DUE TO THE RECENET HISTORY OF THE L 14TH DUCT WARNING, REMOVED AND REPLACED THE LH PYLON BLEED AIR LEAK DETECTION AND WARNING
